# SDR DALA2015063004041

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PAN SECTION AREA OF STOP FITTING NR 4 AT FWD CARGO DOOR.  RII: N ENTR 983062 W SUMMARY: REPAIR WAS ACCOMPLISHED ON CRACK PAN OF STOP NR 4 IAW SRM 52-05 D, FIG 50 AND CRACK WAS FOUND 0.187 OF LENGTH.
